| Model Number |
MMT-7008A |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced low blood glucose level of over 130 mg/dl.The customer did not mention any treatment.The customer also reported getting inaccurate readings with the sensor.Customer's blood glucose level was 130 mg/dl and the sensor glucose reading was 65 mg/dl that triggered the insulin pump to suspend insulin delivery.Suspend on low limit in sensor settings was at 70 mg/dl.The sensor was not returned for analysis.